# SDR ASAA2017100822149

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 37,920 hours, 11,516 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Source.
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON VECTORS FOR APPROACH,  NR 1 SOURCE OFF LIGHT ILLUMINATED.  FOLLOWED QRH AND PUT APU ONLINE.  ACFT GROUNDED.  PERFORMED THE INSTRUMENT LANDING OPERATIONAL TEST IAW AMM 34-31-00-710-801 AND THE AIR DATA REFERENCE SYSTEM SELECT OPERATIONAL TEST IAW AMM 34-21-00-710-802. COULD NOT DUPLICATE DEFECT.  SOURCE OFF INDICATOR IS NOT ON.
